# SDR FDEA200907082536

- Difficulty date: July 8, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53989352201
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SKIN PANEL C 92-95, P9-14 RT REPAIR PERFORMED BY REPLACEMENT OF PART IAW SRM 51-72-10.
